MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII LOW PROFILE BLADED DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII LOW PROFILE BLADED DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB23
Medical Device Problem Codes Nonstandard Device (1420); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: a problem has been reported concerning a 5 mm laparoscopy trocar composed of two parts: the sharp metal mandrel was too long in relation to the outlet port of the plastic cannula, thus making the batch dangerous.Additional information received by an applied medical representative via email on 10dec25: the product has not been used on the patient.No patient injury occured as a result of this event.How did the user resolve the situation? take a new product.Timing of the event: before the beginning.Questions about blade exposed not applicable for this reference.Did anyone (patient or staff) got injured? no.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with nineteen (19) representative units.Applied medical has issued a voluntary recall for a specific lot, #1546141, of the ctb23, kii low profile bladed trocars and this event is within the scope of the recall.These ctb23 units are being recalled due to the extended length of the obturator after assembly into the cannula and seal housing.Applied medical has implemented immediate corrections and initiated a corrective and preventative action (capa).
 
Event or Problem Description
Procedure performed: ni.Event description: a problem has been reported concerning a 5 mm laparoscopy trocar composed of two parts: the sharp metal mandrel was too long in relation to the outlet port of the plastic cannula, thus making the batch dangerous.Additional information received by an applied medical representative via email on 10dec25: the product has not been used on the patient.No patient injury occured as a result of this event.How did the user resolve the situation? take a new product.Timing of the event: before the begining.Questions about blade exposed not applicable for this reference.Did anyone (patient or staff) got injured? no.Patient status: no patient injury or illness was reported.

Brand Name
KII LOW PROFILE BLADED DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23844280
Report Number2027111-2025-00932
Device Sequence Number13251269
Product Code GCJ
UDI-Device Identifier00607915126582
UDI-Public(01)00607915126582
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB23
Device Catalogue Number101180401
Device Lot Number1546141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1010-2026
Patient Sequence Number1
Patient SexUnknown